Periodic Solutions of Functional Difference Equations

International Journal of Mathematics Trends and Technology (IJMTT)
© 2021 by IJMTT Journal
Volume-67 Issue-2
Year of Publication : 2021
Authors : Shilpee Srivastava Saxena


MLA Style: Shilpee Srivastava Saxena. "Periodic Solutions of Functional Difference Equations" International Journal of Mathematics Trends and Technology 67.2 (2021):36-42. 

APA Style: Shilpee Srivastava Saxena(2021). Periodic Solutions of Functional Difference Equations. International Journal of Mathematics Trends and Technology, 36-42.

In this paper, the existence of at least two positive periodic solutions for the following functional difference equation Δy(n) = a(n)g(y(n))y(n) - λb(n) f(n,y(h(n))). (1) has been studied. An application of the equation has been given to study the periodic solutions of model of allee effect.


[1] D.Bai, Y.Xu; Periodic solutions of rst order functional di erential equations with periodic deviations, Comp. Math. Appl., 53(2007) 1361-1366.
[2] K.S.Chiu; Green's function for periodic solutions in alternately advanced and delayed differential systems, Acta Math. Appl. Sin. Engl. ser. 36, 936- 951(2020).
[3] K.Deimling; Nonlinear Functional Analysis, Springer, Berlin, 1985.
[4] J.Dix, S.Padhi and S.Pati; Multiple positive periodic solutions for a nonlinear first order functional difference equation, J. Difference Equat. Appl., 16(2010) 1-10.
[5] P.K.Eloe, Y.Raffoul, D.Reid and K.Yin; Positive solutions of nonlinear func- tional difference equations, Comp. Math. Appl., 42(2001) 639-646.
[6] J.Graef, L.Kong; Periodic solutions of frst order functional differential equa- tions, Appl. Math. Letters, 24(2011) 1981-1985.
[7] J.Graef, S. Padhi, S.Pati, P.K.Kar; Positive solutions of differential equations with unbounded green's kernal, Appl. Anal. Discrete Math. 6(2012), 159-173.
[8] D.Jiang, R.P.Agarwal; Existence of positive periodic solutions for a class of difference equations with several deviating arguments, Comp. Math. Appl., 45(2003) 1303-1309.
[9] D.Jiang, D.O'Regan and R.P.Agarwal; Optimal existence theory for single and multiple positive periodic solutions to functional difference equations, Appl. Math. Comp., 161(2005) 441-462.
[10] Z.L.Jin, H.Wang; A note on positive periodic solutions of delayed differential equations, Appl. Math. Letters, 23(2010) 581-584.
[11] Y.Kuang; Delay Differential Equations with Applications in Population Dy- namics, Academic Press, New York, 1993.
[12] R.W.Leggett, L.R.Williams; Multiple positive fixed points of nonlinear oper- ators on ordered Banach spaces, Indiana Univ. Math. J., 28(1979) 673-688.
[13] J.Leng; Existence of periodic solutions for higher order nonlinear difference equations, Elect. J. Diff. Equat.2016(2016), No.134, 1-10.
[14] Y.Li, L.Zhu and P.Liu; Positive periodic solutions of nonlinear functional difference equations depending on a parameter, Comp. Math. Appl., 48(2004) 1453-1459. Global
[15] B.Liu; Exponential stability of positive periodic solutions for a delayed Nichol- son's blow ies model, J. Math. Anal. Appl. 412(1), 2014, 212-221.
[16] Y.Liu; Periodic solution of nonlinear functional difference equation at non- resonance case, J. Math. Anal. Appl., 327(2007) 801-815.
[17] M.Ma, J.S.Yu; Existence of multiple positive periodic solutions for nonlinear functional difference equations, J. Math. Anal. Appl., 305(2005) 483-490.
[18] S.Padhi, S.Pati and S.Srivastava; Multiple positive periodic solutions for non- linear first order functional difference equations, Int. J. Dynam. Sys. Diff. Eq., Vol. 2, Nos.1/2, 2009.
[19] M.A.Radin; Periodic Character of Solutions of First Order Nonlinear Differ- ence Equations, In: Periodic Character and Patterns of Recursive Sequences. Springer, Cham, 2018. [20] N.Raffoul; Positive periodic solutions of nonlinear functional difference equa- tions; Elect. J. Differential Equat., 2002(2002) No.55,1-8.
[21] S. Srivastava; Periodic solutions of delayed difference equations, Bulletin Math. Ana. Appl., Vol. 4, 3(2012) 18-28.
[22] H.Wang; Positive periodic solutions of functional differential equations, J. Diff. Equat., 202(2004) 354-366.
[23] Z.Zeng; Existence of positive periodic solutions for a class of nonautonomous difference equations , Elect. J.Differential Equat., 2006(2006) N0.3,1-18.

Keywords : Functional difference equation, Periodic solution, Positive solution.